# SDR AU510001689

- Difficulty date: August 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Failed
- Location: Apu
- Part time: 3,998 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE AND DUCTS CONTAMINATED WITH OIL.  INVESTIGATION FOUND THE APU LOAD COMPRESSOR SEAL FAILED.
